# SDR CA100908003

- Difficulty date: September 3, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 33,776 hours
- Engine: Ge CF343A1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 35,181 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CARRYING OUT A SPECIAL DETAILED INSP ON THE FWD FACE OF THE REAR PRESSURE BULKHEAD TASK RJ2-53-280-607, EDDY-CURRENT TESTING REVEALED CRACKING INDICATIONS IN EXCESS OF ALLOWABLE LIMITS AT THE FOLLOWING TEN(10) LOCATIONS.  THESE INDICATIONS WERE REVIEWED AND CONFIRMED BY ULTRASONIC TESTING DURING THAT PORTION OF THE INSP (REFER TO NDT MANUAL, PART 4, 53-61-153 AND PART 6, 53-61-153)  DETAILS OF CRACKS AND LOCATIONS ARE AS FOLLOWS: BL 0.00, 37.5" ABOVE FLOOR AT 0.25" IN LENGTH.  LBL 9.5, 9.0" ABOVE THE FLOOR AT 0.25" IN LENGTH.  LBL 18.0, 36.5" ABOVE FLOOR AT 1.0 IN LENGTH.  LBL 36.2, 6.5" ABOVE FLOOR AT 0.75" IN LENGTH.  RBL 18.0, 27.0" ABOVE FLOOR AT 0.25" IN LENGTH.  RBL 27.5, 15.5" ABOVE FLOOR AT 0.37" IN LENGTH.   RBL 27.5, 18.0" ABOVE FLOOR AT 0.37" IN LENGTH.  RBL 27.5, 28.0" ABOVE FLOOR AT 0.25" IN LENGTH.  RBL 27.5, 33.5" ABOVE FLOOR AT 0.25" IN LENGTH.  RBL 27.5, 37.5" ABOVE FLOOR AT 0.50" IN LENGTH  THE PREVIOUS INSP OF THIS AREA WAS PERFORMED AT 24,998 CYCLES AND NO CRACKS WERE NOTED AT THAT TIME.   FOUND CRACKS IN THIS AREA ON OTHER ACFT BEFORE BUT WHAT IS OF CONCERN THIS TIME IS THE NR OF CRACKS THAT WERE EVIDENT.  IT IS ALSO IMPORTANT TO TAKE INTO CONSIDERATION THAT THESE CRACKS MAY NOT BE EASILY DETECTED BY JUST A DETAILED VISUAL INSP.  ASSOCIATED AD : CF2005-13R1 AND AWL 53-61-153.
